On the 2D Cahn-Hilliard/Allen-Cahn equation with the inertial term


Khanmamedov A.

JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, vol.494, no.2, 2021 (Peer-Reviewed Journal) identifier identifier

  • Publication Type: Article / Article
  • Volume: 494 Issue: 2
  • Publication Date: 2021
  • Doi Number: 10.1016/j.jmaa.2020.124603
  • Journal Name: JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS
  • Journal Indexes: Science Citation Index Expanded, Scopus, Academic Search Premier, INSPEC, MathSciNet, zbMATH

Abstract

In this paper, we consider the initial boundary value problem for the hyperbolic relaxation of the 2D Cahn-Hilliard/Allen-Cahn equation with cubic nonlinearity of class C-2. We prove that the semigroup generated by the weak solutions of this problem possesses a global attractor. We also improve the previously obtained results concerning the global attractors for the 2D Cahn-Hilliard equation with the inertial term. (c) 2020 Elsevier Inc. All rights reserved.